zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the existence of nonoscillatory solutions tending to zero at infinity for differential equations with positive delays. (English) Zbl 0463.34050
MSC:
34K99Functional-differential equations
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
34C11Qualitative theory of solutions of ODE: growth, boundedness
34A30Linear ODE and systems, general
References:
[1]T. Kusano andH. Onose, Asymptotic behavior of nonoscillatory solutions of functional differential equations of arbitrary order. J. London Math. Soc.14, 106-112 (1976). · Zbl 0378.34056 · doi:10.1112/jlms/s2-14.1.106
[2]T. Kusano andH. Onose, Nonoscillation theorems for differential equations with deviating argument. Pacific J. Math.63, 185-192 (1976).
[3]G. Ladas. Sharp conditions for oscillations caused by delays. Applicable Anal.9, 93-98 (1979). · Zbl 0407.34055 · doi:10.1080/00036817908839256
[4]G.Ladas, V.Akshmikantham and J. S.Papadakis, Oscillations of higher-order retarded differential equations generated by the retarded argument. Symposium on delay and functional differential equations, University of Utah, March 7-11, 1972.
[5]D. L. Lovelady, Positive bounded solutions for a class of linear delay differential equations. Hiroshima Math. J.6, 451-456 (1976).
[6]Ch. G. Philos, Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments. Proc. Roy. Soc. Edinburgh Sect. A,81, 195-210 (1978).
[7]Ch. G. Philos andV. A. Staikos, Asymptotic properties of nonoscillatory solutions of differential equations with deviating argument. Pacific J. Math.70, 221-242 (1977).
[8]Y. G. Sficas, Strongly monotone solutions of retarded differential equations. Canad. Math. Bull.22, 403-412 (1979). · Zbl 0429.34068 · doi:10.4153/CMB-1979-053-4
[9]Y. G. Sficas, On the behavior of nonoscillatory solutions of differential equations with deviating argument. J. Nonlinear Anal.3, 379-394 (1979). · Zbl 0417.34106 · doi:10.1016/0362-546X(79)90027-0